# SDR 2015FA0000113

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: General aviation
- Make and model: Boeing 757225
- Aircraft time: 8,414 hours, 4,566 cycles
- Engine: Rroyce RB211535*
- Engine time: 8,116 hours, 4,818 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Valve
- Part number: 32143067
- Part serial: 426C
- Condition: Defective
- Location: Zone 400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(XC-UJM)  ENGINE HIGH PRESSURE SHUTOFF VALVE, HPSOV, WILL NOT PASS FUNCTIONAL TEST AS OUTLINED IN AMM 36-11-07.
